Panadol Ultra Tablets 20 are for the relief of mild to moderate pain, including migraine, sinusitis, dental pain, arthritic and rheumatic pain, sciatica and lumbago, strains and sprains and dysmenorrhoea.. Also pain and the symptoms of colds and sore throats and influenza.
Adults: 2 tablets every 4 hours as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. Children: not to be given.
Tablet containing: Paracetamol 500mg, Codeine phosphate hemihydrate 12.8mg.
Subscribe to our newsletter and always be the first to hear about what is happening.
See the latest genuine verified shopper reviews of Pharmacyfix which are gathered on Reviews, one of the UK's leading and completely independent review sites. Over 250 reviews rank us at a 97% recommendation score!
Pharmacyfix.co.uk is a registered online Pharmacy Chemist in the UK (Jersey) that offers behind the counter medicines like pain killers, health products and beauty products including vitamins, health supplements and hair care products among others. All products sold online by our pharmacy have been secured from reputable suppliers in the UK. If you feel that you require further help please consult your local pharmacist or contact our pharmacists on 01534 861644. Please note that our online chemist or pharmacists only provide information and we are not a substitute for professional medical help. Please ensure you carefully read information leaflets provided with your medication. You should always seek help from your local doctor if you are currently being treated for any conditions and you should always inform your doctor of any medication you are taking. Our UK pharmacy is registered with the Jersey Department of Health and Social Services and we strictly follow the pharmaceutical Code of Ethics. Our pharmacists are registered with the Royal Pharmaceutical Society Of Great Britain. We are a member of the National Pharmaceutical Association which is the principal body representing community pharmacies in the UK. Powered by Shopify